# SDR AU981677

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: A71940023
- Condition: Sheared
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) DURING CLIMB, PILOT NOTICED LOSS OF UTILITY SYSTEM HYDRAULIC PRESSURE AND CONTENTS.  GROUND INVESTIGATION FOUND THE RIGHT ANGLE PRESSURE LINE ELBOW ON SYSTEM '1' HYDRAULIC PUMP FITTED TO NR 1 ENGINE HAD COMPLETELY SHEARED OFF AT THE THREAD.  PART TC:  35,076.
